# SDR 07FDEA01297

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 52,430 hours, 10,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, SEAT TRACK CROWN AREA AT STA 755, X = -8 FOUND CRACKED.  4-18-07,  CARRIED OUT REPAIR AS PER SRM 53-70-  00   VOLUME I. FIGURE 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
